MathSciNet Relay Station
MathSciNet bibliographic data
MR1726706 (2000j:37020) 37C20 (37C05 37C25 37C35 37D05)
Kaloshin, Vadim Yu. An extension of the Artin-Mazur theorem. Ann. of Math. (2) 150 (1999), no. 2, 729–741.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement